# SDR ASAA2013032594538

- Difficulty date: March 25, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353521
- Condition: Gouged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 480, STR 22L, STRINGER CLIP GOUGED R & R STRINGER CLIP IAW SRM 51 40 02 0G 0.
